# SDR GTIA2022112636796

- Difficulty date: November 23, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 57,903 hours, 27,095 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SOCK SMELL ON DESCENT IN COCKPIT PCK 1 TURND OFF SMELL WENT AWAY-REACTIVATED PACK  & PERFORMED OPS TEST. NO FAULT OR SMELL NOTED, OPS TEST GOOD IAW AMM 21-51-00-040-002 HIS CLEARS DMI 3080182-1 PLACARD REMOVED MOC NOTIFIED
